Alert archive / Arizona / Flash Flood Warnings in 2018
Flash Flood Warning 6, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 10, 2018, 5:23 PM MST for Mohave County, Arizona. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2018, 5:23 PM MST (00:23 UTC)
- Expired
- Jul 10, 2018, 6:54 PM MST
- In force
- 91 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 98 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 0.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 465 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 2502 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
717 WGUS55 KVEF 110023 FFWVEF AZC015-110315- /O.NEW.KVEF.FF.W.0006.180711T0023Z-180711T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Las Vegas NV 523 PM MST TUE JUL 10 2018 The National Weather Service in Las Vegas has issued a * Flash Flood Warning for... Southwestern Mohave County in northwestern Arizona... * Until 815 PM MST. * At 522 PM MST, Doppler radar indicated thunderstorms producing heavy rain over Boundary Cone Road between Topock and Oatman. Flash flooding is expected to begin shortly. * Flash flooding will remain over mainly rural areas of southwestern Mohave County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3497 11432 3482 11435 3486 11451 3500 11445 $$ Morgan
2 follow-up statements
548 WGUS75 KVEF 110111 FFSVEF Flash Flood Statement National Weather Service Las Vegas NV 611 PM MST TUE JUL 10 2018 AZC015-110315- /O.CON.KVEF.FF.W.0006.000000T0000Z-180711T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mohave AZ- 611 PM MST TUE JUL 10 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MST FOR SOUTHWESTERN MOHAVE COUNTY... At 610 PM MST, Doppler radar indicated that rain was tapering off over Boundary Cone Road. Runoff may still be flowing out of the higher terrain, so the warning remains in effect. Flash flooding will remain over mainly rural areas of southwestern Mohave County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3497 11432 3482 11435 3486 11451 3500 11445 $$ Morgan
475 WGUS75 KVEF 110154 FFSVEF Flash Flood Statement National Weather Service Las Vegas NV 654 PM MST TUE JUL 10 2018 AZC015-110204- /O.CAN.KVEF.FF.W.0006.000000T0000Z-180711T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mohave AZ- 654 PM MST TUE JUL 10 2018 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN MOHAVE COUNTY IS CANCELLED... The heavy rain has ended over Boundary Cone Road. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3497 11432 3482 11435 3486 11451 3500 11445 $$ Morgan
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 2:43 PM MST, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 10, 2:43 PM MST, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 243 PM PDT Tue Jul 10 2018 .SYNOPSIS...A very moist airmass will remain in place through much of the week. Daily thunderstorm chances will remain in the forecast through the weekend. The main threats with storms will be gusty outflow winds and heavy rainfall that could lead to flash flooding. Cooler temperatures are expected Wednesday before beginning to increase through the weekend. && Short Term...Through Wednesday night. Cluster of multi-cellular convection is ongoing around Prescott and Flagstaff early this afternoon. Elsewhere, in Mohave County starting to see isolated storms over the Virgin Mountains, east of Mesquite, and isolated storms over central Nye and western Lincoln Counties. Convection continues to be driven by an upper level disturbance over central Arizona. A lobe of vorticity in progged to pivot westward into Mohave County later this afternoon. Shear, not to the magnitude of yesterday still exist over northern Mohave County. So, expecting convection to increase in coverage across Mohave County later this afternoon and evening. Storm motion of 10-15 mph should limit flash flood threat while stronger storms will produce gusty winds to 30 mph and hail. Convergence/Divergence couplet across northern Inyo, Esmeralda and central Nye counties should continue to support isolated thunderstorms into the evening. Gusty winds would be the threat with those storms. There is some model consensus showing probably rain showers, maybe embedded with a thunderstorm or two rotating out of Mohave County into Clark County late tonight, possibly lasting into Wednesday morning. There could even be a secondary band further south rotating into southern Mohave and eastern San Bernardino counties. If the the overnight precipitation materializes it could possibly delay the onset of convection Wednesday. As of now. Slow moving disturbance will move slowly westward and continue to provide the needed dynamics for convection, especially over the higher terrain. Would expect some showers and isolated thunderstorms to persist overnight once again. .Long Term...Thursday & Beyond Plentiful moisture will remain in place and so will thunderstorm chances. A lack of significant forcing and a shifting of the high pressure system could result in slightly less activity, especially over the lower deserts. The forecast reflects this trend, with slight reductions in precip chances each day. The shifting high and potential for less convective activity would also result in rising temperatures. Highs could reach above normal by the weekend. At this time, highs look shy of excessive heat levels, but we will continue to monitor trends. && .AVIATION...For McCarran...Scattered thunderstorms within the Peach Springs corridor along with isolated thunderstorms in the remainder of the corridors this evening. Low confidence regarding any potential outflow winds this evening. If it does materialize it would likely reach the valley between 02z and 04z with gusts maybe 20-25 kts. The valley may see some rain showers or thunderstorms overnight, but again not confident in scenario so will cover with VCSH. This activity will be accompanied by cigs lowering to around 10 kft. Any storms of Wednesday look to stay primarily anchored to the higher terrain. Winds generally out of the south at or less than 10 kts. For the rest of southern Nevada, northwest Arizona and southeast California...Scattered showers and thunderstorm coverage expected over Mohave County tonight and Wednesday. Elsewhere, showers and thunderstorms will be isolated in coverage with gusty, erratic winds and cigs lowering to 5k-9 kft possible. Outside of the convective activity winds will remain around 10 knots or less under scattered to broken mid and high cloud decks. && .SPOTTER INFORMATION STATEMENT...There will be chances for thunderstorms each day through next week. Spotter activation may be needed at times. Regardless of activation, spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && SHORT TERM/AVIATION...Pierce LONG TERM...Wolcott For more forecast information...see us on our webpage: http://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Jul 10, 11:47 AM MST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1147 AM PDT TUE JUL 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM LIGHTNING 1 ESE DOWNTOWN LAS VEGA 36.16N 115.13W
07092018 CLARK NV BROADCAST MEDIA
MEDIA REPORT OF A PALM TREE CATCHING FIRE
DUE TO LIGHTNING STRIKE.
1004 PM TSTM WND DMG 3 SSW NORTH LAS VEGAS A 36.17N 115.21W
07092018 CLARK NV FIRE DEPTRESCUE
REPORT FROM TWITTER. STREET LIGHT DOWN DUE
TO THUNDERSTORM WIND GUSTS.
0927 PM TSTM WND DMG 2 ESE THE STRIP 36.11N 115.14W
07092018 CLARK NV BROADCAST MEDIA
MEDIA REPORT ON TWITTER OF A LARGE TREE DOWN
DUE TO THUNDERSTORM WIND AT HARMON AND
MARYLAND. TIME ESTIMATED FROM RADAR.
0914 PM TSTM WND GST NELLIS AFB 36.24N 115.03W
07092018 M60 MPH CLARK NV ASOS
0657 PM FLASH FLOOD 7 NNW NEW KINGMAN-BUTLE 35.36N 114.05W
07092018 MOHAVE AZ LAW ENFORCEMENT
MOHAVE COUNTY DISPATCH REPORTED FLASH
FLOODING ALONG STOCKTON HILL RD BETWEEN MM
13 AND 15.
0240 PM FLASH FLOOD 6 E MOUNTAIN PASS 35.48N 115.44W
07092018 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED NIPTON RD FLOODED NEAR I-15.Local storm report, Jul 10, 11:48 AM MST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1148 AM PDT TUE JUL 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM LIGHTNING 1 ESE DOWNTOWN LAS VEGA 36.16N 115.13W
07/09/2018 CLARK NV BROADCAST MEDIA
MEDIA REPORT OF A PALM TREE CATCHING FIRE
DUE TO LIGHTNING STRIKE.
1004 PM TSTM WND DMG 3 SSW NORTH LAS VEGAS A 36.17N 115.21W
07/09/2018 CLARK NV FIRE DEPT/RESCUE
REPORT FROM TWITTER. STREET LIGHT DOWN DUE
TO THUNDERSTORM WIND GUSTS.
0927 PM TSTM WND DMG 2 ESE THE STRIP 36.11N 115.14W
07/09/2018 CLARK NV BROADCAST MEDIA
MEDIA REPORT ON TWITTER OF A LARGE TREE DOWN
DUE TO THUNDERSTORM WIND AT HARMON AND
MARYLAND. TIME ESTIMATED FROM RADAR.
0914 PM TSTM WND GST NELLIS AFB 36.24N 115.03W
07/09/2018 M60 MPH CLARK NV ASOS
0657 PM FLASH FLOOD 7 NNW NEW KINGMAN-BUTLE 35.36N 114.05W
07/09/2018 MOHAVE AZ LAW ENFORCEMENT
MOHAVE COUNTY DISPATCH REPORTED FLASH
FLOODING ALONG STOCKTON HILL RD BETWEEN MM
13 AND 15.
0240 PM FLASH FLOOD 6 E MOUNTAIN PASS 35.48N 115.44W
07/09/2018 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED NIPTON RD FLOODED NEAR I-15.
&&Local storm report, Jul 10, 3:28 PM MST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
328 PM PDT TUE JUL 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM FLOOD 2 WSW FRENCHMAN MTN 36.17N 115.03W
07/09/2018 CLARK NV BROADCAST MEDIA
REPORT FROM BROADCAST MEDIA ON TWITTER. CAR
SWAMPED IN ABOUT 18 INCHES OF WATER AROUND
MIDNIGHT.
1030 PM HEAVY RAIN 2 NNE NORTH LAS VEGAS A 36.24N 115.18W
07/09/2018 E0.50 INCH CLARK NV NWS EMPLOYEE
WATER DAMAGE REPORTED AT A BUILDING AT CRAIG
AND SIMMONS. SMALL AREA OF THE ROOF WAS
CAVED IN AS A RESULT OF APPROXIMATELY A HALF
INCH OF RAINFALL.
0940 PM TSTM WND GST 2 ESE ENTERPRISE 36.01N 115.21W
07/09/2018 M75 MPH CLARK NV PUBLIC
REPORT FROM TWITTER. 50 MPH SUSTAINED WINDS
WITH GUSTS TO 75 MPH REPORTED AT SILVERADO
RANCH BLVD AND DECATUR BLVD.
0933 PM TSTM WND DMG 1 E HENDERSON EXECUTIVE 35.97N 115.12W
07/09/2018 CLARK NV PUBLIC
TWITTER REPORT OF SEVERAL TREES DOWN. MANY
BROKEN BRANCHES IN SEVEN HILLS, HENDERSON.
TIME ESTIMATED FROM RADAR.
0930 PM TSTM WND DMG 3 NNW SAM BOYD STADIUM 36.12N 115.04W
07/09/2018 CLARK NV PUBLIC
TWITTER REPORT OF LARGE TREE DOWNED AT THEME
RD AND WEATHERBURN AVE. TIME DETERMINED FROM
RADAR.
0929 PM TSTM WND GST 3 S THE STRIP 36.07N 115.16W
07/09/2018 M68 MPH CLARK NV PUBLIC
0800 PM FLASH FLOOD CHLORIDE 35.41N 114.20W
07/09/2018 MOHAVE AZ TRAINED SPOTTER
1.03 INCHES OF RAIN FELL IN 21 MINUTES
MEASURED BY A TRAINED SPOTTER. TWO SMALL
CULVERTS WERE DAMAGED BY THE HEAVY RAINFALL
AND EROSION.
0637 PM DUST STORM TEMPLE BAR 36.03N 114.33W
07/09/2018 MOHAVE AZ PUBLIC
DUST STORM AT TEMPLE BAR MARINA REPORTED ON
TWITTER. TIME ESTIMATED FROM RADAR.
0600 PM DUST STORM 9 NE DOLAN SPRINGS 35.70N 114.17W
07/09/2018 MOHAVE AZ COUNTY OFFICIAL
DUST STORM AT PIERCE FERRY ROAD AT ARCHIBALD
WASH RECORDED FROM A WEBCAM OWNED BY MOHAVE
COUNTY FLOOD CONTROL DISTRICT.
0530 PM DUST STORM 18 NW VALENTINE 35.56N 113.91W
07/09/2018 MOHAVE AZ PUBLIC
WEBCAM SHOWED DUST STORM AT HUALAPAI
MOUNTAIN OBSERVATORY LASTING FROM 1730 TO
1815.
0500 PM TSTM WND DMG COTTONWOOD COVE 35.49N 114.69W
07/09/2018 CLARK NV PUBLIC
WIND CAUSED DAMAGE AT TRAILERS INCLUDING
BROKEN AWNINGS AND A BROKEN WINDOW DUE TO
FLYING DEBRIS. TIME ESTIMATED FROM RADAR.
0400 PM FLASH FLOOD 3 WSW VALLEY OF FIRE ST 36.41N 114.57W
07/09/2018 CLARK NV TRAINED SPOTTER
SEVERAL ROADS WERE CLOSED DUE TO FLOODING
AROUND 8PM. MOST OF THE ROADS WERE CLEARED
BY THE MORNING. WHITE DOME ROAD REMAINS
CLOSED AS OF 3PM ON 7-10-18.
&&Local storm report, Jul 10, 3:37 PM MST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
337 PM PDT TUE JUL 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM FLOOD 2 WSW FRENCHMAN MTN 36.17N 115.03W
07/09/2018 CLARK NV BROADCAST MEDIA
REPORT FROM BROADCAST MEDIA ON TWITTER. CAR
SWAMPED IN ABOUT 18 INCHES OF WATER AROUND
MIDNIGHT.
1050 PM LIGHTNING 1 ESE DOWNTOWN LAS VEGA 36.16N 115.13W
07/09/2018 CLARK NV BROADCAST MEDIA
MEDIA REPORT OF A PALM TREE CATCHING FIRE
DUE TO LIGHTNING STRIKE.
1030 PM HEAVY RAIN 2 NNE NORTH LAS VEGAS A 36.24N 115.18W
07/09/2018 E0.50 INCH CLARK NV NWS EMPLOYEE
WATER DAMAGE REPORTED AT A BUILDING AT CRAIG
AND SIMMONS. SMALL AREA OF THE ROOF WAS
CAVED IN AS A RESULT OF APPROXIMATELY A HALF
INCH OF RAINFALL.
1004 PM TSTM WND DMG 3 SSW NORTH LAS VEGAS A 36.17N 115.21W
07/09/2018 CLARK NV FIRE DEPT/RESCUE
REPORT FROM TWITTER. STREET LIGHT DOWN DUE
TO THUNDERSTORM WIND GUSTS.
0940 PM TSTM WND GST 2 ESE ENTERPRISE 36.01N 115.21W
07/09/2018 M75 MPH CLARK NV PUBLIC
REPORT FROM TWITTER. 50 MPH SUSTAINED WINDS
WITH GUSTS TO 75 MPH REPORTED AT SILVERADO
RANCH BLVD AND DECATUR BLVD.
0933 PM TSTM WND DMG 1 E HENDERSON EXECUTIVE 35.97N 115.12W
07/09/2018 CLARK NV PUBLIC
TWITTER REPORT OF SEVERAL TREES DOWN. MANY
BROKEN BRANCHES IN SEVEN HILLS, HENDERSON.
TIME ESTIMATED FROM RADAR.
0930 PM TSTM WND DMG 3 NNW SAM BOYD STADIUM 36.12N 115.04W
07/09/2018 CLARK NV PUBLIC
TWITTER REPORT OF LARGE TREE DOWNED AT THEME
RD AND WEATHERBURN AVE. TIME DETERMINED FROM
RADAR.
0929 PM TSTM WND GST 3 S THE STRIP 36.07N 115.16W
07/09/2018 M68 MPH CLARK NV PUBLIC
0927 PM TSTM WND DMG 2 ESE THE STRIP 36.11N 115.14W
07/09/2018 CLARK NV BROADCAST MEDIA
MEDIA REPORT ON TWITTER OF A LARGE TREE DOWN
DUE TO THUNDERSTORM WIND AT HARMON AND
MARYLAND. TIME ESTIMATED FROM RADAR.
0914 PM TSTM WND GST NELLIS AFB 36.24N 115.03W
07/09/2018 M60 MPH CLARK NV ASOS
0800 PM FLASH FLOOD CHLORIDE 35.41N 114.20W
07/09/2018 MOHAVE AZ TRAINED SPOTTER
1.03 INCHES OF RAIN FELL IN 21 MINUTES
MEASURED BY A TRAINED SPOTTER. TWO SMALL
CULVERTS WERE DAMAGED BY THE HEAVY RAINFALL
AND EROSION.
0657 PM FLASH FLOOD 7 NNW NEW KINGMAN-BUTLE 35.36N 114.05W
07/09/2018 MOHAVE AZ LAW ENFORCEMENT
MOHAVE COUNTY DISPATCH REPORTED FLASH
FLOODING ALONG STOCKTON HILL RD BETWEEN MM
13 AND 15.
0637 PM DUST STORM TEMPLE BAR 36.03N 114.33W
07/09/2018 MOHAVE AZ PUBLIC
DUST STORM AT TEMPLE BAR MARINA REPORTED ON
TWITTER. TIME ESTIMATED FROM RADAR.
0600 PM DUST STORM 9 NE DOLAN SPRINGS 35.70N 114.17W
07/09/2018 MOHAVE AZ COUNTY OFFICIAL
DUST STORM AT PIERCE FERRY ROAD AT ARCHIBALD
WASH RECORDED FROM A WEBCAM OWNED BY MOHAVE
COUNTY FLOOD CONTROL DISTRICT.
0530 PM DUST STORM 18 NW VALENTINE 35.56N 113.91W
07/09/2018 MOHAVE AZ PUBLIC
WEBCAM SHOWED DUST STORM AT HUALAPAI
MOUNTAIN OBSERVATORY LASTING FROM 1730 TO
1815.
0500 PM TSTM WND DMG COTTONWOOD COVE 35.49N 114.69W
07/09/2018 CLARK NV PUBLIC
WIND CAUSED DAMAGE AT TRAILERS INCLUDING
BROKEN AWNINGS AND A BROKEN WINDOW DUE TO
FLYING DEBRIS. TIME ESTIMATED FROM RADAR.
0400 PM FLASH FLOOD 3 WSW VALLEY OF FIRE ST 36.41N 114.57W
07/09/2018 CLARK NV TRAINED SPOTTER
SEVERAL ROADS WERE CLOSED DUE TO FLOODING
AROUND 8PM. MOST OF THE ROADS WERE CLEARED
BY THE MORNING. WHITE DOME ROAD REMAINS
CLOSED AS OF 3PM ON 7-10-18.
&&Local storm report, Jul 10, 3:58 PM MST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
358 PM PDT TUE JUL 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM FLASH FLOOD 1 W JOSHUA TREE 34.14N 116.33W
07/07/2018 SAN BERNARDINO CA LAW ENFORCEMENT
CHP ADVISED HEAVY RAIN CAUSING FLOODING
ACROSS HIGHWAY 62.
0240 PM HEAVY RAIN 5 SE YERMO 34.85N 116.77W
07/07/2018 M0.38 INCH SAN BERNARDINO CA TRAINED SPOTTER
TRAINED SPOTTER REPORTED HEAVY AND MINOR
ROADWAY FLOODING.
0233 PM FLASH FLOOD 3 SSE YERMO 34.86N 116.80W
07/07/2018 SAN BERNARDINO CA LAW ENFORCEMENT
CHP RECEIVED A REPORT OF ROADWAY FLOODING AT
NATIONAL TRAILS HIGHWAY AND DAGGETT AIRPORT
RD.
&&The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 5:19 PM MST | Flash Flood Warning | VEF | Mohave | 96 min |
| Jul 11, 11:45 AM MST | Flash Flood Watch | VEF | 10 hr | |
| Jul 11, 12:39 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 11, 1:17 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 11, 1:28 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.